# SDR CA960826102

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S58ET
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: AN104149
- Condition: Cracked
- Location: M/R Gr Box
- Part time: 848 hours
- Component: Skrsky, S16352000002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH AD 95-26-08, MPI INSPECTION OF THE MAIN ROTOR SHAFT, THESE BOLTS WERE ALSO MPI'D REVEALING CRACKS UNDER THE HEAD IN 4 OUT OF 5 BOLTS. SUGGEST MPI INSPECTION OF THE BOLTS BE DONE TO COINCIDE WITH THE SHAFT INSPECITON.
